MathSciNet Relay Station
MathSciNet bibliographic data
MR671474 (84g:57020) 57R30 (57R22)
Heitsch, James L. Linearity and residues for foliations. Bol. Soc. Brasil. Mat. 12 (1981), no. 1, 87–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement